# SDR SCNA95131

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 222559
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND TRACK LIGHTING TESTED GOOD.
